Posted by: Mel | 2009-04-06

Heart Burn on Clindahexal 150mg

My doc put me on Clindahexal 150mg, 2 caps twice a day for 5 days, its now 8 days later. Since i started the tablets ive been experencing really bad heart burn, sometimes i dont even have to drink or eat. Ive been taking Gaviscon and Rennies but they dont seem to help...
My question is:
Can this cause heart burn? or is it now an ulcer? what can i do to take away this pain?

Please help me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist


This drug does indeed case these side-effects in some cases. It may cause inflammation or even ulceration of the oesophagus and you you need to contact your doctor at once.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Busi | 2015-10-11

After i go for pap smear my doctor prescibed me this med but after day or two i develop loose stools and rush on my face and my doc is tooa far from where i leave wht should i do

Reply to Busi
Posted by: Anonymous | 2015-04-28

I have been taking Clindahexal a day only and the day after I had started, my whole body was covered in a rash. I have to take the tablets twice a day for five days. Is it a normal reaction and can I proceed using the meds?

Reply to Anonymous
Posted by: rob | 2014-03-30

This is a horrible drug. Two capsules gave me the worst attack of indigestion I've ever had and the discomfort lasted two days. I stopped after the first dose.

Reply to rob
Posted by: Farah | 2014-01-09

I have the same experience and it also makes me feel really sick. The doctor has advised that I should stop it immediately.

Reply to Farah

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.